# SDR GTIA031051

- Difficulty date: December 25, 2003
- Submitted: March 9, 2004
- Operation: Air carrier
- Aircraft: N805NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48058
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LGA - FOUND AFT GALLEY G-4 GALLEY EMERGENCY FLOOR EXIT SIGN MISSING.  FOUND AND REINSTALLED G-4 EMERGENCY EXIT SIGN.  (M)
